# SDR SWAA2021042265003

- Difficulty date: April 18, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 43,687 hours, 26,219 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OVERWING EXIT FLUORESCENT LIGHT LENS CRACKED / LOG PAGE 1800653 R&R'D RH OVERWING EXIT FLOURESCENT LIGHT LENSE PER AMM 33-51-11 CL#77252
